# SDR MTNA20160314002

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Aircraft time: 25,420 hours, 27,215 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Lt Aileron
- Component: Aileron, Aerosp
- Component part number: S57610063217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON RIB 1B CRACKED.  R & R LT AILERON IAW JIC 57-61-00.
